# SDR AALA202311087185

- Difficulty date: November 6, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N358PW
- Make and model: Boeing 737823
- Aircraft serial: 33349
- Aircraft time: 16,907 hours, 7,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT FLOOR PANEL SUPPORT ANGLE  AT BS 500I BETWEEN LBL 24 AND RBL 24. REPLACED SUPPORT ANGLE PER SRM 51-40-02-0G.
